# SDR HNAA2011071400211

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 47,079 hours, 51,622 cycles
- Engine: Pwa PW120
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Part number: 3034455
- Part serial: 090393
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TQ WENT TO 117 PERCENT, THEN FELL BACK TO 40 PERCENT, THEN WENT TO 80 PERCENT AND STABILIZED FOR 30 SECONDS, THEN WENT TO 121 PERCENT WITH NO INPUTS.  THEN SHUTDOWN ENGINE.  HEARD ENGINE PITCH CHANGE AND FELT YAW.  GROUND RAN ACFT FOR MORE THAN 20 MINUTES AT DIFFERENT POWER LEVER SETTINGS, COULD NOT DUPLICATE ORIGINAL PROBLEM.  F/O STATED LATER THAT THE PROP SPEED DID NOT FLUX.  STAYED AT 900 AND ITT DID RISE, BUT COULD NOT STATE HOW MUCH. JUST SEEN IT MOVE. PULLED AND COLLARD CBS M8/H3.  RT NR 2 EEC IAW WORKCARD 72-20-01R. GROUND RAN ACFT.  SYS OPS AND LEAKED GOOD.
